# SDR ASAA2017060820988

- Difficulty date: June 8, 2017
- Submitted: June 9, 2017
- Operation: Air carrier
- Aircraft: N596AS
- Make and model: Boeing 737890
- Aircraft serial: 35688
- Aircraft time: 34,741 hours, 10,549 cycles
- Engine: Cfmint CFM567B27
- System (JASC): 7220 · Turbine Engine Air Inlet Section
- Part: Shim
- Part number: 3400018160
- Condition: Worn
- Location: Nr 1 Fan
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 1 ENGINE FAN BLADE SHIMS REQUIRE REPLACEMENT DUE TO WEAR.  FAN BLADE PLATFORMS HAVE MISSING ELASTOMER, OUT OF LIMITS. ACFT GROUNDED.  REMOVED AND REPLACED THE FAN BLADE SHIMS IAW 78472002.
